# SDR CALA2024092700699

- Difficulty date: September 27, 2024
- Submitted: September 28, 2024
- Operation: Air carrier
- Aircraft: N67350
- Make and model: Boeing 737-8
- Aircraft serial: 67627
- Aircraft time: 330 hours, 117 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Cvr
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER FLIGHT SAFETY REQUEST PULL AND COLLAR CVR AND FDR C/B'S PULLED 5 EA BREAKERS.  ON P 18-2 PANEL.  VOICE RECORDER RIPS, VOICE RECORDER RELAY, FR AC, FR DC, FR POSITION SENSOR TOMC LOCKING LOG UNTIL APPROVAL TO RESET C/B'S OR REPLACE CVR/FDR FLIGHT SAFETY CONTACTED AND DO NOT WANT THE CVR OR FDR PULLED. OK TO RESTORE THE SYSTEMS AND RETURN THE A/C TO SERVICE RESET AND SECURED ALL FIVE BREAKERS PER TOM C
